# SDR HNAA2018020700027

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 54,977 hours, 65,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTRIOR EMERGENCY LIGHT DIM.  R & R THE BULB, OPS CHECKED GOOD.
